Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 2 (2017)
Vol. 3 No. 2 (2017)
Published:
2017-05-01
Articles
Some Topological Indices of Sierpin’ski Graphs
Dr. K. Pattabiraman, T. Suganya
15-23
Requires Subscription
PDF
Pythagoras Hexagon with Natural Numbers using Programming Language
S.N.R.G. Bharat Iragavarapu
6-9
Requires Subscription
PDF
Pythagoras Nonagon with Natural Numbers using Programming Language
S.N.R.G. Bharat Iragavarapu
10-14
Requires Subscription
PDF
General Randić and Sum-Connectivity Indices of Generalized Mycielskian Graph
Dr. K. Pattabiraman
1-5
Requires Subscription
PDF